de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fundamental Invariants of Orbit Closures

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons202366

Ikenmeyer,  Christian
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bürgisser, P., & Ikenmeyer, C. (2017). Fundamental Invariants of Orbit Closures. Journal of Algebra, 477, 390-434. doi:10.1016/j.jalgebra.2016.12.035.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-4F2E-8
Abstract
There is no abstract available